Skip to main content Accessibility help
×
Home
  • Print publication year: 2014
  • Online publication date: November 2014

Case 97 - A 65-year-old woman with new-onset fatigue, parasthesias, and muscle cramps after chemotherapy for ovarian cancer

from Section VI - Gynecologic oncology

Related content

Powered by UNSILO

References

1. LamiereN, Van BiesenW, VanholderR. Electrolyte disturbance and acute kidney injury in patients with cancer. Semin Nephrol 2010;30:534–47.
2. ThakkerRV. Hypocalcemia: Pathogenesis, differential diagnosis, and management. In FavusMJ, ed. Primer on the Metabolic Bone Diseases and Disorders of Mineral Metabolism. Washington, DC, American Society for Bone and Mineral Research, 2006.
3. BushinskyDA, MonkRD. Calcium. Lancet 1998;352:306–11.
4. ReberPO, HeathH. Hypocalcemic emergencies. Med Clin North Am 1995;79:93–106.
5. CooperMS, GittoesNJ. Diagnosis and management of hypocalcemia. BMJ 2008;336:1298–302.
6. AriyanCE, SosaJA. Assessment and management of patients with abnormal calcium. Crit Care Med 2004;32:S146–54.
7. AricetaG, Rodriguez-SorianoJ, ValloA, NavajasA. Acute and chronic effects of cisplatin therapy on renal magnesium homeostasis. Med Pediatr Oncol 1997;28:35–40.
8. SchilskyRL, AndersonT. Hypomagnesemia and renal magnesium wasting in patients receiving cisplatin. Ann Intern Med 1979;90:929–31.